# SDR DALA2020100903317

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 9,678 hours, 3,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Faulty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R-2 DOOR SLIDE, LATCH FOR SLIDE CONTAINER RELEASE LATCH MECHANISM HAS FAILED THE PULL SCALE TEST, LATCH WILL NOT RELEASE. REPLACED GIRT BAR LATCH ASSY: REF B737 AMM 25-66-01.
